# SDR CALA9701246

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Engine: Ge CFM563B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine Gb
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

THE NR 2 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED AND OIL QUANTITY INDICATED ZERO WHILE ON APPROACH.  THE NR 2 ENGINE WAS SHUT DOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE STARTER PAD CARBON SEAL LEAKING.  THE STARTER PAD CARBON SEAL WAS REPLACED IAW MM 72-60-00 AND LEAK CHECKS WERE GOOD.
